Groups with Automorphisms Inverting most Elements.
Mathematische Zeitschrift, Tome 124 (1972), pp. 51-63
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MZ_1972__124_171655,
author = {Hans Liebeck and Desmond MacHale},
title = {Groups with {Automorphisms} {Inverting} most {Elements.}},
journal = {Mathematische Zeitschrift},
pages = {51--63},
year = {1972},
volume = {124},
zbl = {0213.30505},
url = {http://geodesic.mathdoc.fr/item/MZ_1972__124_171655/}
}
Hans Liebeck; Desmond MacHale. Groups with Automorphisms Inverting most Elements.. Mathematische Zeitschrift, Tome 124 (1972), pp. 51-63. http://geodesic.mathdoc.fr/item/MZ_1972__124_171655/